So many side effects, so little time…

July 27, 2008

Geez.  I really didn’t think it would be this bad.  I mean, I’ve been on stim drugs before, and they have NEVER made me feel the way I do right now.  I’m sweaty, then freezing cold.  Bloated, but hungry as hell.  I’ve had a constant “Lupron headache” for the last two weeks – I’ve described it as someone taking my optical nerves behind both eyes and pulling on them pretty much all day long.  And yesterday, the sick, uncomfortable feeling in my stomach started, it’s kind of like someone tugging and twisting on my ovaries all day long.  I practically did nothing yesterday, other than go out at night to see a movie (but only because Jeff wouldn’t go without me, and I knew he really wanted to see The Dark Knight).  I planned on getting up this morning to clean and then go to my friend’s baby’s baptism party, but I just can’t do it.  Thankfully, Jeff has offered to clean for me, and I guess I’ll just do the same thing I did yesterday – nothing.  I cannot tell you how bad this sucks, not feeling like myself.  I am not a lazy person, and hate that infertility is STILL keeping me from doing things I want to do.

I just have to keep telling myself that there’s only about one more week of the drugs.  And it WILL be worth it.

Kerry

Advertisements

6 Responses to “So many side effects, so little time…”

  1. Ann said

    I’m sorry, Kerry! Hang in there! It’s going to be worth it!

  2. Felicia said

    It will *definitely* be worth it. And you are such a strong woman to go through all this!!

  3. Heather said

    I’m sorry you aren’t feeling well, Kerry! It will SO be worth it!!!

  4. Tarah said

    Hang in there buddy – you’re almost done with the drugs. Like everyone else said it’s going to be so worth it.

    🙂 Feel better and great big (((hugs)))

  5. ehiwv said

    you’re almost there. i am so sorry that you have to go through this. keep your eye on the prize, buddy.

  6. Brenda said

    It WILL be worth it! I’m sorry you’re feeling so crappy right now though. 😦

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: